# SDR NWAA081633212

- Difficulty date: April 7, 2008
- Submitted: April 21, 2008
- Operation: Air carrier
- Aircraft: N312US
- Make and model: Airbus A320-211
- Aircraft serial: 152
- Aircraft time: 53,470 hours, 23,679 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "H" CHECK, FOUND SURFACE CORROSION ON AFT LT PASSENGER DOOR SILL AT FR 66.  REPAIRED PER EA 32-212484.
